Differential and Integral Equations

Ground states for a fractional scalar field problem with critical growth

Vincenzo Ambrosio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of a ground state solution for the following fractional scalar field equation \begin{align*} (-\Delta)^{s} u= g(u) \mbox{ in } \mathbb R^{N} \end{align*} where $s\in (0,1)$, $N> 2s$, $(-\Delta)^{s}$ is the fractional Laplacian, and $g\in C^{1, \beta}( \mathbb R, \mathbb R)$ is an odd function satisfying the critical growth assumption.

Article information

Source
Differential Integral Equations, Volume 30, Number 1/2 (2017), 115-132.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1484881222

Mathematical Reviews number (MathSciNet)
MR3599798

Zentralblatt MATH identifier
06738544

Subjects
Primary: 35A15: Variational methods 35B33: Critical exponents 35J60: Nonlinear elliptic equations 35R11: Fractional partial differential equations 49J35: Minimax problems

Citation

Ambrosio, Vincenzo. Ground states for a fractional scalar field problem with critical growth. Differential Integral Equations 30 (2017), no. 1/2, 115--132. https://projecteuclid.org/euclid.die/1484881222


Export citation